MathSciNet Relay Station
MathSciNet bibliographic data
MR742422 (85h:31008) 31C12 (22E30 35P99 43A85)
Strichartz, Robert S. Mean value properties of the Laplacian via spectral theory. Trans. Amer. Math. Soc. 284 (1984), no. 1, 219–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement